EconPapers    
Economics at your fingertips  
 

Numerical Simulation of Fractional Fornberg-Whitham Equation by Differential Transformation Method

Mehmet Merdan, Ahmet Gökdoğan, Ahmet Yıldırım and Syed Tauseef Mohyud-Din

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

An approximate analytical solution of fractional Fornberg-Whitham equation was obtained with the help of the two-dimensional differential transformation method (DTM). It is indicated that the solutions obtained by the two-dimensional DTM are reliable and present an effective method for strongly nonlinear partial equations. Exact solutions can also be obtained from the known forms of the series solutions.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/965367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/965367.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:965367

DOI: 10.1155/2012/965367

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:965367